# SDR JGVR052201

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350WB
- Make and model: Amd FALCON50MYST
- Aircraft serial: 102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Nr 1 Hyd Syst
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE NAS221-8 SCREWS WHICH ATTACH THE TOTAL TEMPERTURE PROBE COVER SUPPORT, INSTALLED BY SERVICE BULLETIN F50-0034, (P/N F50B910001200A2) TO COVER ASSEMBLY (P/N F50B252020611A1) GOUGED NR 1 HYDRAULIC SYSTEM RETURN LINE (P/N F50B751552).  THE LINE WAS REPLACED WITH A NEW LINE AND THE SCREWS CHANGED TO A SHORTER LENGTH.  ALSO, ANTI-CHAF WRAP WAS INSTALLED OVER THE NEW HYDRAULIC LINE.
